Alert archive / Indiana / Flash Flood Watches in 2014

Flash Flood Watch 3, NWS Indianapolis, IN

September 9, 201439 counties in Indiana

NWS Indianapolis, IN issued this flash flood watch at Sep 9, 2014, 3:37 PM EDT for 39 counties in Indiana. It took effect at Sep 10, 2014, 2:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2014, 3:37 PM EDT (19:37 UTC)
In effect from
Sep 10, 2014, 2:00 PM EDT
Expired
Sep 11, 2014, 4:00 AM EDT
In force
14 hr
Issued by
NWS Indianapolis, IN
Flood severity
None
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WGUS63 KIND 091937
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 PM EDT TUE SEP 9 2014

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

INZ021-028>031-035>049-051>057-100345-
/O.NEW.KIND.FF.A.0003.140910T1800Z-140911T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
337 PM EDT TUE SEP 9 2014

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE 
  FOLLOWING AREAS...BOONE...CARROLL...CLAY...CLINTON... 
  DELAWARE...FOUNTAIN...HAMILTON...HANCOCK...HENDRICKS...HENRY...
   HOWARD...JOHNSON...MADISON...MARION...MONTGOMERY...MORGAN... 
  OWEN...PARKE...PUTNAM...RANDOLPH...RUSH...SHELBY... 
  TIPPECANOE...TIPTON...VERMILLION...VIGO AND WARREN. 

* FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT

* A STRENGTHENING LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT
  LAKES WILL DRAW SIGNIFICANT MOISTURE FROM THE GULF AHEAD OF IT.
  STORMS COULD FORM AHEAD OF THE FRONTAL SYSTEM AND TAP INTO THIS
  MOISTURE CAUSING POTENTIAL FOR HEAVY RAIN. THEN A COLD FRONT
  WILL MOVE INTO THIS MOIST ENVIRONMENT WEDNESDAY AFTERNOON AND
  NIGHT ALSO PRODUCING THUNDERSTORMS. WIDESPREAD RAINFALL AMOUNTS
  AROUND 2 INCHES WITH LOCALIZED HIGHER AMOUNTS AND HIGH RAINFALL
  RATES COULD LEAD TO FLASH FLOODING AS WELL AS AREAL FLOODING IN
  SOME AREAS.

* FLASH FLOODING COULD CAUSE SOME ROADS TO BE CLOSED AND
  IMPASSIBLE AND CAUSE RISES ON AREA RIVERS AND STREAMS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

CP
7 follow-up statements
049 
WGUS63 KIND 100203
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1003 PM EDT TUE SEP 9 2014

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

INZ021-028>031-035>049-051>057-101000-
/O.CON.KIND.FF.A.0003.140910T1800Z-140911T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
1003 PM EDT TUE SEP 9 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH LATE WEDNESDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BOONE...
   CARROLL...CLAY...CLINTON...DELAWARE...FOUNTAIN...HAMILTON... 
  HANCOCK...HENDRICKS...HENRY...HOWARD...JOHNSON...MADISON... 
  MARION...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... 
  RANDOLPH...RUSH...SHELBY...TIPPECANOE...TIPTON...VERMILLION... 
  VIGO AND WARREN. 

* FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT

* A STRENGTHENING LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT 
  LAKES WILL DRAW SIGNIFICANT MOISTURE FROM THE GULF AHEAD OF 
  IT. STORMS COULD FORM AHEAD OF THE FRONTAL SYSTEM AND TAP INTO 
  THIS MOISTURE CAUSING POTENTIAL FOR HEAVY RAIN. THEN A COLD 
  FRONT WILL MOVE INTO THIS MOIST ENVIRONMENT WEDNESDAY 
  AFTERNOON AND NIGHT ALSO PRODUCING THUNDERSTORMS. WIDESPREAD 
  RAINFALL AMOUNTS AROUND 2 INCHES WITH LOCALIZED HIGHER AMOUNTS 
  AND HIGH RAINFALL RATES COULD LEAD TO FLASH FLOODING AS WELL 
  AS AREAL FLOODING IN SOME AREAS. 

* FLASH FLOODING COULD CAUSE SOME ROADS TO BE CLOSED AND 
  IMPASSIBLE AND CAUSE RISES ON AREA RIVERS AND STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
249 
WGUS63 KIND 100727
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 AM EDT WED SEP 10 2014

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

INZ021-028>031-035>049-051>057-101530-
/O.CON.KIND.FF.A.0003.140910T1800Z-140911T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
327 AM EDT WED SEP 10 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS
AFTERNOON THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BOONE...
   CARROLL...CLAY...CLINTON...DELAWARE...FOUNTAIN...HAMILTON... 
  HANCOCK...HENDRICKS...HENRY...HOWARD...JOHNSON...MADISON... 
  MARION...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... 
  RANDOLPH...RUSH...SHELBY...TIPPECANOE...TIPTON...VERMILLION... 
  VIGO AND WARREN. 

* FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT

* A STRENGTHENING LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT 
  LAKES WILL DRAW SIGNIFICANT MOISTURE FROM THE GULF AHEAD OF 
  IT. STORMS COULD FORM AHEAD OF THE FRONTAL SYSTEM AND TAP INTO 
  THIS MOISTURE CAUSING POTENTIAL FOR HEAVY RAIN. THEN A COLD 
  FRONT WILL MOVE INTO THIS MOIST ENVIRONMENT WEDNESDAY 
  AFTERNOON AND NIGHT ALSO PRODUCING THUNDERSTORMS. WIDESPREAD 
  RAINFALL AMOUNTS AROUND 2 INCHES WITH LOCALIZED HIGHER AMOUNTS 
  AND HIGH RAINFALL RATES COULD LEAD TO FLASH FLOODING AS WELL 
  AS AREAL FLOODING IN SOME AREAS. 

* FLASH FLOODING COULD CAUSE SOME ROADS TO BE CLOSED AND 
  IMPASSIBLE AND CAUSE RISES ON AREA RIVERS AND STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
775 
WGUS63 KIND 101336
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
936 AM EDT WED SEP 10 2014

...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE 
TONIGHT...

INZ021-028>031-035>049-051>057-102145-
/O.CON.KIND.FF.A.0003.140910T1800Z-140911T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
936 AM EDT WED SEP 10 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS
AFTERNOON THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BOONE...
   CARROLL...CLAY...CLINTON...DELAWARE...FOUNTAIN...HAMILTON... 
  HANCOCK...HENDRICKS...HENRY...HOWARD...JOHNSON...MADISON... 
  MARION...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... 
  RANDOLPH...RUSH...SHELBY...TIPPECANOE...TIPTON...VERMILLION... 
  VIGO AND WARREN. 

* FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT

* A STRENGTHENING LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT
  LAKES WILL CONTINUE TO DRAW SIGNIFICANT MOISTURE FROM THE GULF
  AHEAD OF IT. STORMS AHEAD OF THE FRONTAL SYSTEM COULD TAP INTO
  THIS MOISTURE CAUSING POTENTIAL FOR HEAVY RAIN. THEN A COLD
  FRONT WILL MOVE INTO THIS MOIST ENVIRONMENT WEDNESDAY AFTERNOON
  AND NIGHT ALSO PRODUCING THUNDERSTORMS. WIDESPREAD RAINFALL
  AMOUNTS AROUND 2 INCHES WITH LOCALIZED HIGHER AMOUNTS AND HIGH
  RAINFALL RATES COULD LEAD TO FLASH FLOODING AS WELL AS AREAL
  FLOODING IN SOME AREAS.

* FLASH FLOODING COULD CAUSE SOME ROADS TO BE CLOSED AND 
  IMPASSIBLE AND CAUSE RISES ON AREA RIVERS AND STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

50
761 
WGUS63 KIND 101936
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
336 PM EDT WED SEP 10 2014

...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT...

INZ060>065-067>072-110345-
/O.EXB.KIND.FF.A.0003.000000T0000Z-140911T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
336 PM EDT WED SEP 10 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF INDIANA...INCLUDING 
  THE FOLLOWING AREAS...BARTHOLOMEW...BROWN...DAVIESS... 
  DECATUR...GREENE...JACKSON...JENNINGS...KNOX...LAWRENCE... 
  MARTIN...MONROE AND SULLIVAN. 

* THROUGH LATE TONIGHT

* A COLD FRONT WILL MOVE INTO AN ATMOSPHERE WITH ABUNDANT
  MOISTURE. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH
  LOCALIZED HIGHER AMOUNTS AND HIGH RAINFALL RATES COULD LEAD TO
  FLASH FLOODING AS WELL AS AREAL FLOODING IN SOME AREAS.

* FLASH FLOODING COULD CAUSE SOME ROADS TO BE CLOSED AND 
  IMPASSIBLE AND CAUSE RISES ON AREA RIVERS AND STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

INZ021-028>031-035>049-051>057-110345-
/O.CON.KIND.FF.A.0003.000000T0000Z-140911T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
336 PM EDT WED SEP 10 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BOONE...
   CARROLL...CLAY...CLINTON...DELAWARE...FOUNTAIN...HAMILTON... 
  HANCOCK...HENDRICKS...HENRY...HOWARD...JOHNSON...MADISON... 
  MARION...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... 
  RANDOLPH...RUSH...SHELBY...TIPPECANOE...TIPTON...VERMILLION... 
  VIGO AND WARREN. 

* UNTIL 2 AM EDT THURSDAY

* A COLD FRONT WILL MOVE INTO A MOIST ENVIRONMENT THIS AFTERNOON
  AND NIGHT ALSO PRODUCING THUNDERSTORMS. WIDESPREAD RAINFALL
  AMOUNTS OF 1 TO 2 INCHES WITH LOCALIZED HIGHER AMOUNTS AND HIGH
  RAINFALL RATES COULD LEAD TO FLASH FLOODING AS WELL AS AREAL
  FLOODING IN SOME AREAS.

* FLASH FLOODING COULD CAUSE SOME ROADS TO BE CLOSED AND 
  IMPASSIBLE AND CAUSE RISES ON AREA RIVERS AND STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
692 
WGUS63 KIND 110139
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 PM EDT WED SEP 10 2014

...FLASH FLOOD WATCH CONTINUES TONIGHT FOR PARTS OF CENTRAL INDIANA...

INZ021-028>031-035>038-043-044-110245-
/O.CAN.KIND.FF.A.0003.000000T0000Z-140911T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-VERMILLION-PARKE-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE
939 PM EDT WED SEP 10 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF INDIANA HAS BEEN CANCELLED.

THE THREAT FOR ADDITIONAL HEAVY RAIN TONIGHT HAS ENDED ACROSS THE
AREA.

$$

INZ039>042-045>049-051>057-110600-
/O.CON.KIND.FF.A.0003.000000T0000Z-140911T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS...
TERRE HAUTE...SHELBYVILLE
939 PM EDT WED SEP 10 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...CLAY... 
  DELAWARE...HAMILTON...HANCOCK...HENDRICKS...HENRY...JOHNSON... 
  MADISON...MARION...MORGAN...OWEN...PUTNAM...RANDOLPH...RUSH... 
  SHELBY AND VIGO. 

* UNTIL 2 AM EDT THURSDAY

* A COLD FRONT WILL MOVE INTO A MOIST ENVIRONMENT TONIGHT PRODUCING
  THUNDERSTORMS. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH
  LOCALIZED HIGHER AMOUNTS AND HIGH RAINFALL RATES COULD LEAD TO
  FLASH FLOODING AS WELL AS AREAL FLOODING IN SOME AREAS.

* FLASH FLOODING COULD CAUSE SOME ROADS TO BE CLOSED AND 
  IMPASSIBLE AND CAUSE RISES ON AREA RIVERS AND STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

INZ060>065-067>072-110800-
/O.CON.KIND.FF.A.0003.000000T0000Z-140911T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
939 PM EDT WED SEP 10 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... 
  BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE...JACKSON... 
  JENNINGS...KNOX...LAWRENCE...MARTIN...MONROE AND SULLIVAN. 

* UNTIL 4 AM EDT THURSDAY

* A COLD FRONT WILL MOVE INTO AN ATMOSPHERE WITH ABUNDANT 
  MOISTURE. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH 
  LOCALIZED HIGHER AMOUNTS AND HIGH RAINFALL RATES COULD LEAD TO 
  FLASH FLOODING AS WELL AS AREAL FLOODING IN SOME AREAS. 

* FLASH FLOODING COULD CAUSE SOME ROADS TO BE CLOSED AND 
  IMPASSIBLE AND CAUSE RISES ON AREA RIVERS AND STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
732 
WGUS63 KIND 110559
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
159 AM EDT THU SEP 11 2014

...FLASH FLOOD WATCH CONTINUES TONIGHT FOR PARTS OF CENTRAL
INDIANA...

INZ039>042-045>049-051>057-110700-
/O.EXP.KIND.FF.A.0003.000000T0000Z-140911T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS...
TERRE HAUTE...SHELBYVILLE
159 AM EDT THU SEP 11 2014

...FLASH FLOOD WATCH WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING...

THE FLASH FLOOD WATCH FOR A PORTION OF INDIANA WILL EXPIRE AT
2 AM EDT EARLY THIS MORNING. 

$$

INZ060>065-067>072-110800-
/O.CON.KIND.FF.A.0003.000000T0000Z-140911T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
159 AM EDT THU SEP 11 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... 
  BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE...JACKSON... 
  JENNINGS...KNOX...LAWRENCE...MARTIN...MONROE AND SULLIVAN. 

* UNTIL 4 AM EDT EARLY THIS MORNING

* A COLD FRONT WILL MOVE INTO AN ATMOSPHERE WITH ABUNDANT 
  MOISTURE. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH 
  LOCALIZED HIGHER AMOUNTS AND HIGH RAINFALL RATES COULD LEAD TO 
  FLASH FLOODING AS WELL AS AREAL FLOODING IN SOME AREAS. 

* FLASH FLOODING COULD CAUSE SOME ROADS TO BE CLOSED AND 
  IMPASSIBLE AND CAUSE RISES ON AREA RIVERS AND STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
333 
WGUS63 KIND 110808
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
408 AM EDT THU SEP 11 2014

...FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL INDIANA HAS EXPIRED...

.RESIDUAL FLOODING COULD STILL POSE SOME PROBLEMS THROUGH THE
MORNING THOUGH. EXERCISE CAUTION. TURN AROUND...DON/T DROWN.  

INZ060>065-067>072-110915-
/O.EXP.KIND.FF.A.0003.000000T0000Z-140911T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
408 AM EDT THU SEP 11 2014

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR A PORTION OF INDIANA HAS EXPIRED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Sep 9, 2:42 PM EDT, 55 minutes earlier.

Area forecast discussion, Sep 9, 2:42 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EDT TUE SEP 9 2014

.UPDATE...
LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 339 AM EDT TUE SEP 9 2014

A STRONG FRONTAL SYSTEM/COLD FRONT WILL TRAVERSE THE AREA ON
WEDNESDAY/WEDNESDAY NIGHT...BRINGING CHANCES FOR HEAVY RAINFALL
AND SEVERE WEATHER. IN ITS WAKE...A MUCH COOLER FALL-LIKE PATTERN
WILL COMMENCE. HIGH TEMPS WILL FALL INTO THE 60S WITH LOWS ONLY IN
THE 40S.

&&

.NEAR TERM /REST OF TODAY/...

ISSUED AT 934 AM EDT TUE SEP 9 2014

WITH THE UPDATE...INCREASED POPS SIGNIFICANTLY IN THE NORTHWEST
FOR A FEW HOURS THIS MORNING WITH SHOWERS AND ISOLATED
THUNDERSTORMS MOVING INTO THE NORTHWEST COUNTIES FROM ILLINOIS
OVER THE LAST HOUR. ADDED ISOLATED THUNDER FOR THE NEXT FEW HOURS
IN THE AT AREA AS WELL. EXPECT THE SHOWERS AND STORMS TO DECREASE
IN COVERAGE AND INTENSITY AS THEY CONTINUE TO MOVE EAST INTO A
MUCH DRIER ENVIRONMENT THAT IS STILL UNDER THE INFLUENCE OF
SUBSIDENT HIGH PRESSURE. ALSO INCREASED CLOUD COVER ACCORDINGLY.
STILL EXPECT HIGHS IN THE LOWER 80S WITH SOME SUNSHINE GETTING
THROUGH IN THE NORTHWEST IN THE AFTERNOON AND MADE NO CHANGES
THERE.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

ISSUED AT 339 AM EDT TUE SEP 9 2014

THE MAIN FOCUS OF THE SHORT TERM PERIOD IS SEVERE WEATHER AND
FLOODING WITH A FRONTAL SYSTEM.

NORTHWESTERN COUNTIES COULD START SEEING SOME RAIN AFTER MIDNIGHT
TONIGHT AS FRONTAL SYSTEM MOVES INTO NORTHEAST IOWA. SHOWERS AND
THUNDERSTORMS WILL INCREASE IN COVERAGE FROM NORTHWEST TO
SOUTHEAST THROUGH THE COURSE OF WEDNESDAY MORNING...WITH THE BULK
OF THE ACTIVITY MOVING THROUGH CENTRAL INDIANA BETWEEN WED 21Z AND
THU 09Z. SEVERE WEATHER IS STILL A CONCERN WITH THE AREA UNDER A
SLIGHT RISK...BUT THE BEST DYNAMICS WILL BE OVER THE NORTHERN
PORTIONS OF THE FORECAST AREA. THE LARGER CONCERN FOR ALL OF
CENTRAL INDIANA WILL BE FLOODING AS A LARGE PLUME OF MOISTURE
WITH DEWPOINTS IN THE LOW TO MID 70S IS ADVECTED INTO THE AREA.
LATEST FORECAST SOUNDINGS ARE LEANING TOWARD PWATS OF 2.25 IN.

AS MENTIONED EARLIER...THE BEST LIFT WILL BE OVER THE NORTHERN
PORTIONS OF THE FORECAST AREA WHERE A 50 TO 60 KT LOW LEVEL JET
WILL MOVE THROUGH DURING THE AFTERNOON HOURS...QUICKLY FOLLOWED BY
A VERY STRONG 300 MB JET OF 60 TO 80 KTS DURING THE EVENING HOURS.
CONFIDENCE IS A BIT LOWER IN WHETHER STORMS MAINTAIN THEIR
STRENGTH THE FARTHER SOUTH THEY MOVE...BUT LIFT FROM THE FRONT AND
UNSTABLE ENVIRONMENT MAY BE ENOUGH TO KEEP THEM GOING INTO THE NIGHT.

ACTIVITY WILL COME TO AN END ON THURSDAY MORNING...AND MUCH COOLER
AIR WILL SETTLE INTO THE AREA. HIGHS WILL ONLY TOP OFF IN THE
UPPER 60S/LOW 70S ON THURSDAY WITH LOWS DIPPING INTO THE UPPER 40S
ON THURSDAY NIGHT AS SKIES BECOME PARTLY CLOUDY. THE NAM HAS A
GOOD HANDLE ON THE COOLER WEATHER...BUT MAY BE A BIT TOO COLD.
SO...TRENDED SLIGHTLY WARMER THAN THE NAM AND CLOSER TO THE GFS/MEX.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 242 PM EDT TUE SEP 9 2014

MODEL ENSEMBLES ARE IN PRETTY GOOD AGREEMENT AND WILL GO WITH A
BLEND MOST PERIODS.  A SECONDARY COLD FRONT WILL MOVE ACROSS OUR
REGION FRIDAY NIGHT RESULTING WITH A CHANCE OF SHOWERS OVER NORTH
AND CENTRAL SECTIONS AND SLIGHT CHANCE POPS IN THE SOUTH FRIDAY
NIGHT.  MENTIONED A FEW SHOWERS FAR NORTHEAST SATURDAY MORNING.
OTHERWISE  DRY FOR THE REST OF THE LONG TERM.

MODELS BUILD A HIGH PRESSURE SYSTEM INTO OUR REGION BY LATE SATURDAY
AND SATURDAY NIGHT...FOLLOWED BY A WEAK TROUGH OF LOW PRESSURE
MONDAY NIGHT AND WITH ANOTHER HIGH PRESSURE SYSTEM BUILDING IN BY
DAY 7.  SOME MODELS SUCH AS THE 12Z EURO NOW INDICATES LOW POPS ARE
POSSIBLE ACROSS OUR NORTH MONDAY NIGHT.  BUT GIVEN THE COOL DRY
AIRMASS ACROSS OUR REGION AND THAT SEVERAL OTHER MODELS REMAIN
DRY...WILL KEEP MONDAY NIGHT DRY FOR NOW.

IN REGARDS TO TEMPERATURES LOWERED THEM SLIGHTLY SATURDAY AND
SATURDAY NIGHT SOME AREAS.  OTHERWISE...NO SIGNIFICANT CHANGES MADE
TO ALL BLEND TEMPERATURES.

&&

.AVIATION /DISCUSSION FOR 091800Z TAF ISSUANCE/...
ISSUED AT 100 PM EDT TUE SEP 9 2014

VFR THROUGH LATE TONIGHT WITH SOME AREAS BECOMING MVFR WITH SHOWERS
AND THUNDERSTORMS BEFORE END OF THE FORECAST PERIOD.

LOW PRESSURE CENTERED OVER WESTERN KANSAS WILL TRACK TO CENTRAL LAKE
MICHIGAN BY END OF THE FORECAST PERIOD. THIS WILL RESULT WITH
NUMEROUS SHOWERS AND THUNDERSTORMS SPREADING INTO WESTERN AND
NORTHERN SECTIONS WEDNESDAY MORNING.  AN AREA OF SHOWERS AND A FEW
THUNDERSTORMS CURRENTLY OVER EAST CENTRAL ILLINOIS WILL WEAKEN AS
THEY SPREAD INTO WESTERN INDIANA.  I DO NOT EXPECT ANY THUNDER THIS
AFTERNOON AT TAF SITES...BUT WILL MENTION VCSH AT KHUF AND KLAF FOR
THE NEXT FEW HOURS.

OTHERWISE EXPECT SCATTERED CU NEAR 6 THOUSAND WITH SCATTERED TO
BROKEN MID/HIGH CLOUDS REST OF TODAY AND WITH INCREASING MID CLOUDS
LATE TONIGHT.

MOSTLY SOUTH WINDS OF 8 KNOTS OR LESS WILL BE THE RULE THROUGH
TONIGHT. WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20 KNOTS
AND GUSTS APPROACHING 30 KNOTS BY MIDDAY WEDNESDAY AS PRESSURE
GRADIENT BECOMES STRONGER.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...CP
SHORT TERM...TDUD
LONG TERM....JH
AVIATION...JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 9, 9:01 AM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
901 AM EDT TUE SEP 9 2014

INZ021-028>031-035-036-038-043-044-101315-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
TIPTON-VERMILLION-PARKE-
901 AM EDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CENTRAL
INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ISOLATED THUNDERSTORMS THIS MORNING...THEN CHANCE OF THUNDERSTORMS
LATE TONIGHT.

HAZARDS: GUSTY WINDS...SMALL HAIL...LIGHTNING.

TIMING: UNTIL NOON...THEN AFTER MIDNIGHT.

DISCUSSION: A WEAKENING STORM SYSTEM WILL MOVE INTO NORTHWEST
INDIANA FROM ILLINOIS THIS MORNING AND COULD PRODUCE SOME RAIN AND
A FEW STROKES OF LIGHTNING BEFORE DISSIPATING. DRY PLEASANT
WEATHER THEN WILL TAKE CONTROL FOR THE REST OF TODAY WITH HIGH
PRESSURE ACROSS THE REGION. HOWEVER...SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO ENTER THE NORTHWEST COUNTIES AFTER
MIDNIGHT AS A FRONTAL SYSTEM APPROACHES CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: NUMEROUS THUNDERSTORMS WILL IMPACT CENTRAL INDIANA
WEDNESDAY THROUGH EARLY THURSDAY. THE POTENTIAL FOR SEVERE STORMS
EXISTS...ESPECIALLY WEDNESDAY AFTERNOON AND EVENING. DAMAGING
WINDS WILL BE THE PRIMARY THREAT WITH LARGE HAIL AND A FEW
TORNADOES ALSO POSSIBLE. HEAVY RAINFALL IS LIKELY AND MAY PRODUCE
FLOODING. DANGEROUS LIGHTNING WILL BE A THREAT WITH ANY STORM.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE
GREAT LAKES ON WEDNESDAY WITH AN ASSOCIATED COLD FRONT MOVING
THROUGH CENTRAL INDIANA WEDNESDAY NIGHT. THUNDERSTORMS PRODUCING
HEAVY RAINFALL AND SEVERE WEATHER WILL ACCOMPANY THE FRONT. HIGH
PRESSURE WILL THEN PROVIDE MAINLY DRY AND MUCH COOLER CONDITIONS
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY AND WEDNESDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ037-039>042-045>049-051>057-060>065-067>072-101315-
BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
901 AM EDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HAZARDS: NONE.

TIMING: NONE.

DISCUSSION: DRY PLEASANT WEATHER WILL CONTINUE TODAY WITH HIGH
PRESSURE ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: NUMEROUS THUNDERSTORMS WILL IMPACT CENTRAL INDIANA
WEDNESDAY THROUGH EARLY THURSDAY. THE POTENTIAL FOR SEVERE STORMS
EXISTS...ESPECIALLY WEDNESDAY AFTERNOON AND EVENING. DAMAGING
WINDS WILL BE THE PRIMARY THREAT WITH LARGE HAIL AND A FEW
TORNADOES ALSO POSSIBLE. HEAVY RAINFALL IS LIKELY AND MAY PRODUCE
FLOODING. DANGEROUS LIGHTNING WILL BE A THREAT WITH ANY STORM.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE
GREAT LAKES ON WEDNESDAY WITH AN ASSOCIATED COLD FRONT MOVING
THROUGH CENTRAL INDIANA WEDNESDAY NIGHT. THUNDERSTORMS PRODUCING
HEAVY RAINFALL AND SEVERE WEATHER WILL ACCOMPANY THE FRONT. HIGH
PRESSURE WILL THEN PROVIDE MAINLY DRY AND MUCH COOLER CONDITIONS
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY AND WEDNESDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

Nearby

Flash Flood Watches in Indiana, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.